# SDR UIEA2014061100231

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 3,837 hours, 865 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG PRV STATUS.  THIS MSG IS LATCHED, STATUS MSG.  RESET DISAPPEARED, ALSO AIR SUPPLY BITE MODULE VERIFY CHECKED OK IAW AMM 36-23-00-501.
